# SDR AALA20040030

- Difficulty date: December 19, 2003
- Submitted: January 8, 2004
- Operation: Air carrier
- Aircraft: N386AA
- Make and model: Boeing 767323
- Aircraft serial: 27060
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFW  CORROSION FOUND ON 1.5 BY .7 INCH AREA, DEPTH .040, OF FORWARD CARGO DOOR LOWER MAIN SILL NEAR STA 613.  THICKNESS PRIOR TO CORROSION REMOVAL WAS .276.  REMOVED FASTENERS AS REQUIRED FOR BLENDOUT.  ENSURE NO CORROSION ON FASTENERS OR IN HOLES.  REMOVED ALL CORROSION.  INSPECTED USING HFEC FOR CRACKS.  ROTO-PEEN BLENDED SURFACES.  ALODINE AND PRIME BLENDED AREA WITH TWO COATS PRIMER.  APPLIED DYNOL TO ENTIRE AREA.  SYSTEM GROUND CHECKED NORMAL OPERATION.
